hrcak mascot   Srce   HID

Glasnik matematički, Vol. 37 No. 1, 2002.


Datum izdavanja: lipnja 2002.

Objavljen na Hrčku: 17. 11. 2006.
Sadržaj Puni tekst
On groups E_25 * Z_4 as automorphism groups of (100,45,20) symmetric designs (str.1-12) engleskipdf 274 KB
Vinko Buble, Anka Golemac, Tanja Vučičić
Izvorni znanstveni članak
 
Notes on Galois algebras (str.13-19) engleskipdf 247 KB
George Szeto, Lianyong Xue
Izvorni znanstveni članak
 
A family of square integrable representations of classical p-adic groups in the case of general half-integral reducibilities (str.21-57) engleskipdf 1 MB
Marko Tadić
Izvorni znanstveni članak
 
On certain subclasses of p-valent functions defined in terms of certain fractional derivative operators (str.59-71) engleskipdf 396 KB
R. K. Raina, T. S. Nahar
Izvorni znanstveni članak
 
Growth of maximum modulus of polynomials with prescribed zeros (str.73-81) engleskipdf 268 KB
Abdul Aziz, B. A. Zargar
Izvorni znanstveni članak
 
Integral inequalities for polynomials having a zero of order m at the origin (str.83-88) engleskipdf 202 KB
V. K. Jain
Izvorni znanstveni članak
 
Koebe domain of starlike functions of complex order with Montel normalization (str.89-92) engleskipdf 161 KB
Yasar Polatoglu, Metin Bolcal, Arzu Sen
Izvorni znanstveni članak
 
On certain characterizations and integral representations of Chatterjea's generalized Bessel polynomial (str.93-100) engleskipdf 229 KB
Mumtaz Ahmad Khan, Khurseed Ahmad
Izvorni znanstveni članak
 
Periodic solution of a first order noncovex Hamiltonian system (str.101-118) engleskipdf 596 KB
Lavoslav Čaklović
Izvorni znanstveni članak
 
Oscillatory and asymptotic properties of solutions of nonlinear fourth order difference equations (str.119-131) engleskipdf 418 KB
E. Thandapani, I. M. Arockiasamy
Izvorni znanstveni članak
 
On redundance of one of the axioms of a generalized normed space (str.133-139) engleskipdf 208 KB
Dijana Ilišević
Izvorni znanstveni članak
 
2-isometric operators (str.141-145) engleskipdf 166 KB
S. M. Patel
Izvorni znanstveni članak
 
Strong expansions for triads of spaces (str.147-161) engleskipdf 514 KB
Takahisa Miyata, Tadashi Watanabe
Izvorni znanstveni članak
 
New normality axioms and decompositions of normality (str.163-173) engleskipdf 349 KB
J. K. Kohli, A. K. Das
Izvorni znanstveni članak
 
Span mates and mesh (str.175-186) engleskipdf 328 KB
K. T. Hallenbeck
Izvorni znanstveni članak
 
Topologies generated by discrete subspaces (str.187-210) engleskipdf 806 KB
A. Dow, M. G. Tkachenko, V. V. Tkachuk, R. G. Wilson
Izvorni znanstveni članak
 
Basic potential theory of certain nonsymmetric strictly alpha-stable processes (str.211-233) engleskipdf 744 KB
Zoran Vondraček
Izvorni znanstveni članak
 
Posjeta: 13.093 *